# SDR SWAA2018100425765

- Difficulty date: September 28, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 48,920 hours, 28,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR TIE DOWN CORRODED AT BS 312.  R&R BRACKET PER SRM.
